Rocky Mountain Journal of Mathematics

The relative consistency of a \large cardinal" property for ω 1

R. Mignone

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 20, Number 1 (1990), 209-213.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181073173

Digital Object Identifier
doi:10.1216/rmjm/1181073173

Mathematical Reviews number (MathSciNet)
MR1057989

Zentralblatt MATH identifier
0705.03029

Citation

Mignone, R. The relative consistency of a \large cardinal" property for ω 1. Rocky Mountain J. Math. 20 (1990), no. 1, 209--213. doi:10.1216/rmjm/1181073173. https://projecteuclid.org/euclid.rmjm/1181073173


Export citation

References

  • C.A. Di Prisco and J. Henle, On the compactness of $\aleph _1$ and $\aleph _2$, J. Symbolic Logic 43 (1978), 394-401.
  • T.J. Jech, $\omega _1$ can be measurable, Israel J. Math. 6 (1968), 363-367.
  • --------, Set Theory, Academic Press, New York, (1978).
  • A. Kanamori and M. Magidor, The Evolution of Large Cardinal Axioms, in Higher Set Theory, Lecture Notes in Mathematics, Vol. 669, Springer-Verlag, 1977.
  • R.J. Mignone, The ultrafilter characterization of huge cardinals, Proc. Amer. Math. Soc. 90 (1984), 585-590.